# SDR ASAA2012072992629

- Difficulty date: July 2, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,260 hours, 4,014 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,272 hours, 4,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND NR 2 IDG DRIVE NOT ILLUMINATED AT SHUTDOWN.   ACCOMPLISHED GCU BITE CHECK REF MM 24-21-00 NO FAULTS FOUND.  R & R NR 2 ENGINE IDG ASSY REF M/M 24-11-11-400-801.  OPS AND LEAK CHECKED GOOD.
